# SDR REXA2019123061814

- Difficulty date: December 6, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313541
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 22L,  BS 349 - 364 IN THE MAIN AVIONICS COMPARTMENT.   THE STRINGER WAS REPAIRED IAW  SRM 53-00-03-201-001-A02.
